Shinshu University HOMEJAPANESEAccess / Campus Map

Shinshu University Researcher DirectoryShinshu University Researcher Directory

Search by Researcher / Research Field
Search by Category

OKAMURA Kazuki

Academic OrganizationAcademic Assembly School of Humanities and Social Sciences Institute of HumanitiesTEL
Education and Research OrganizationSchool of General EducationFAX
PositionAssistant ProfessorMail Addresskazukio@shinshu-u.ac.jp
Address3-1-1, Asahi, Matsumoto City 390-8621Web site

Research

Books, Articles, etc.
Articles
Hausdorff dimensions for graph-directed measures driven by infinite rooted trees
Real Analysis Exchange,to appear 2019(Sep. 06)
Author:Kazuki Okamura


Unions of random walk and percolation on infinite graphs
Brazilian Journal of Probability and Statistics 2019(Jun. 11)
Author:Kazuki Okamura


Some results for conjugate equations
Aequationes mathematicae,(to appear) 2018(Dec. 17)
Author:Kazuki Okamura


Long time behavior of the volume of the Wiener sausage on Dirichlet spaces
Potential Analysis,(to appear) 2018(Sep. 25)
Author:Kazuki Okamura
Keywords:Wiener sausage


Self-similar measures for iterated function systems driven by weak contractions
Proceedings of the Japan Academy, Series A, Mathematical Sciences,94(4):31-35 2018(Apr. 05)
Author:Kazuki Okamura


Quenched Large Deviations for Simple Random Walks on Percolation Clusters Including Long-Range Correlations
Communications in Mathematical Physics,358(2):633–673 2018(Mar. 15)
Author:Noam Berger, Chiranjib Mukherjee, Kazuki Okamura


Enlargement of subgraphs of infinite graphs by Bernoulli percolation
Indagationes Mathematicae,28:832-853 2017(Jun. 28)
Author:Kazuki Okamura


On regularity for de Rham’s functional equations
Aequationes Mathematicae,90:1071-1085 2016(Sep. 10)
Author:Kazuki OKamura


A new generalization of the Takagi function
Journal of Mathematical Analysis and Applications,434:652–679 2015(Sep. 24)
Author:Kazuki Okamura


Random Sequences with Respect to a Measure Defined by Two Linear Fractional Transformations
Theory of Computing Systems,57:226–237 2014(Oct. 18)
Author:Kazuki Okamura


On the range of self-interacting random walks on an integer interval
Tsukuba Journal of Mathematics,38:123-135 2014(Jul. 01)
Author:Kazuki Okamura


On the range of random walk on graphs satisfying a uniform condition
ALEA, Latin American Journal of Probability and Mathematical Statistics,11:341–357 2014(Jul. 01)
Author:Kazuki OKamura


Singularity Results for Functional Equations Driven by Linear Fractional Transformations
Journal of Theoretical Probability,27:1316–1328 2013(Sep. 22)
Author:Kazuki Okamura

Research Grants
Grants‐in‐aid for Scientific Research(Research Representative)
2019 - 2021 , 不均質な空間の上の確率過程の研究 , 若手研究
2018 - 2019 , ランダムグラフ上のランダムウォークの大偏差原理 , 研究活動スタート支援
2016 - 2018 , グラフとその上のランダムウォークの研究 , 特別研究員奨励費
2015 - 2015 , グラフとその上のランダムウォークの研究 , 研究活動スタート支援
2012 - 2014 , 自己相互作用をもつランダムウォークの研究 , 特別研究員奨励費

Education

Lectures
2019 , Introduction to Statistics
2019 , Exercise for Analysis I
2018 , Calculus I
2018 , Linear algebra I
2018 , Introduction to Statistics
2018 , First-Year Seminar: Becoming a Successful Student
2018 , Introduction to Baysian statistics
2018 , Linear Algebra I
2018 , Calculus II